# SDR USAA2010111092581

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 3,585 hours, 1,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: 1565
- Condition: Low Pressure
- Location: R1 Door
- Part time: 3,585 hours, 1,374 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1439 - CLT - EES - CIDS PANEL SHOWS R-1 SLIDE PRESSURE INDICATION - SLIDE PRESSURE CHECKS NORMAL.  MAINTENANCE REMOVED AND REPLACED R-1 SLIDE PACK.
